# SDR AALA201912139013

- Difficulty date: December 1, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 60,150 hours, 24,630 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: REJECTED @ APPROX. 75KIAS DUE TO LOW PRESS. LITE ILLUMINATED ON #1 FUEL TANK FWD. PUMP. ACCOMPLISHED OPS. CK. OF FUEL PUMP (LEFT FWD) PUMP OPS CKS. NORM. PRESSURE IND. NORM PER. FIM 28-22-00. ACCOMPLISHED MCM. 05-51-07 HIGH ENERGY STOP. BRAKE COOLING. OK FOR SERVICE.
